# SDR SB08001

- Difficulty date: January 8, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED AN AFT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
